MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL
Model Number 45-480410-L
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the approved device history records indicate the device met all release criteria.The device was not returned to the manufacturer; therefore a device evaluation could not be performed.Based on the information provided, the root cause of this complaint cannot be determined.
 
Event or Problem Description
It was reported that during an attempt to place a coil in the gastroduodenal artery, the coil disengaged and got stuck in the microcatheter.The coil and the microcatheter were removed together, and another microcatheter and coils were used for the procedure.There was no reported patient injury.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5982023
Report Number2032493-2016-00229
Device Sequence Number13642803
Product Code KRD
UDI-Device Identifier00810170017902
UDI-Public(01)00810170017902(11)160216(17)210216(10)160216LC2
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/16/2021
Device Model Number45-480410-L
Device Lot Number160216LC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8 PROGREAT MICROCATHETER